# SDR HEEA966502

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B
- Aircraft serial: 3630
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Weak
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECEPTION BY TOWER. REPLACED WEAK V101 CAVITY OSCILLATOR.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
